Publications > Artigos em Revistas Internacionais

The Asymptotic Locations of the Maximum and Minimum of Stationary Sequences

Pereira, L.; Ferreira, Helena

Journal of Statistical Planning and Inference, 104(2) (2002), 287-295

We show that the normalized first location of the maximum of a stationary sequence satisfying a long-range dependence condition converges to a uniform variable on [0,1] and is asymptotically independent of the height of the maximum. Additional conditions are given in order to obtain the asymptotic independence of the locations of maximum and minimum.